Show simple item record

Author El Namoury, A. R. M. [احمد رضا مصطفى النموري]en_US
Available date 2009-11-25T15:11:44Zen_US
Available date 2015-01-19T05:37:24Z
Publication Date 1988en_US
Publication Name Qatar University Science Bulletin
Citation Qatar University Science Bulletin, 1988, Vol. 8, Pages 11-21.en_US
URI http://hdl.handle.net/10576/9620en_US
Abstract In this work, a general form of linear and quasilinear elliptic equations is considered. In the presence of boundary singularities, some estimations for the error, according to the net method, are obtained.en_US
Language enen_US
Publisher Qatar Universityen_US
Subject Mathematicsen_US
Subject الرياضياتar
Title On a mixed boundary value problem for elliptic equationsen_US
Type Articleen_US
Pagination 11-21en_US
Volume Number 8en_US


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record